# SDR SIMA20140818005

- Difficulty date: August 18, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 39,109 hours, 32,635 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OILY SMELL DURING CLIMB OUT.  REFERENCE NRWC 608-ORD-01823 FOR TROUBLESHOOTING.  PERFORMED ENG RUNS AS OUTLINED IN ETN EM-72-034 R9.  PERFORMED PACK BURN OUT PROCEDURES.  NO DEFECTS NOTED POST PACK BURN OUT.  ACFT RELEASED FOR FUNCTIONAL CHECK FLIGHT PURPOSES ONLY.
